zbMATH — the first resource for mathematics

Representation theorem for generators of BSDEs with monotonic and polynomial-growth generators in the space of processes. (English) Zbl 1225.60094
Summary: On the basis of some recent works of Fan, Jiang and Jia, we establish a representation theorem in the space of processes for generators of backward stochastic differential equations (BSDEs) with monotonic and polynomial-growth generators, which generalizes the corresponding results in [S. J. Fan, “Jensen’s inequality for g-expectation on convex (concave) function”, Chin. J. Contemp. Math. 27, No. 4, 401–412 (2007); translation from Chin. Ann. Math., Ser. A 27, No. 5, 635–644 (2006); Acta Math. Sin., Engl. Ser. 23, No. 8, 1427–1434 (2007; Zbl 1124.60048); S.-J. Fan and J.-H. Hu, Stat. Probab. Lett. 78, No. 8, 1024–1033 (2008; Zbl 1144.60037)].

60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
Full Text: DOI EMIS